Aasaraai, A.. (1394). New explicit and Soliton Wave Solutions of Some Nonlinear Partial Differential Equations with Infinite Series Method. , 26(4), 349-354.
A. Aasaraai. "New explicit and Soliton Wave Solutions of Some Nonlinear Partial Differential Equations with Infinite Series Method". , 26, 4, 1394, 349-354.
Aasaraai, A.. (1394). 'New explicit and Soliton Wave Solutions of Some Nonlinear Partial Differential Equations with Infinite Series Method', , 26(4), pp. 349-354.
Aasaraai, A.. New explicit and Soliton Wave Solutions of Some Nonlinear Partial Differential Equations with Infinite Series Method. , 1394; 26(4): 349-354.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.